Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Missed periods, blood clots. Implant in left arm. History of regular periods. Cause of worry?

Hi, I have the implant in my left arm , this is my third one and I ve had it in since April. It s been fine and I ve been having regular periods until now, I ve not had a period for the last 6-7 weeks and this week I ve had some small blood clots, I ve just found some in the bath, but I m still having no period. Should I worry?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Irregularity in menstrual cycles is common while being on hormonal contraceptives.
So the clots you are having could be due to that.
And possibly that will continue with menstrual flow.
If not, once go for pregnancy test.
If the test comes negative, no need to worry.
Possibly your menstrual irregularity will subside.
If passage of clots continues or excessive bleeding occurs, consult gynecologist once and take tablets to control bleeding.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor